CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 8, 页码: 4079-4101
Authors:  Wang, Yi;  Zuo, Bijun
Favorite  |  View/Download:111/0  |  Submit date:2020/05/24
Global behaviors of weak KAM solutions for exact symplectic twist maps 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 7, 页码: 5730-5753
Authors:  Zhang, Jianlu
Favorite  |  View/Download:76/0  |  Submit date:2020/09/23
Exact syplectic twist map  Aubry Mather theory  Hamilton Jacobi equation  Generalized characteristics  Weak KAM solution  Transition chain  
A stable and scalable hybrid solver for rate-type non-Newtonian fluid models 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 300, 页码: 103-118
Authors:  Lee, Young-Ju;  Leng, Wei;  Zhang, Chen-Song
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Finite element methods  Scalable solver  Stable discretization  Non-Newtonian models  
Incompressible limit of solutions of multidimensional steady compressible Euler equations 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 3, 页码: 18
Authors:  Chen, Gui-Qiang G.;  Huang, Feimin;  Wang, Tian-Yi;  Xiang, Wei
Favorite  |  View/Download:94/0  |  Submit date:2018/07/30
Multidimensional  Incompressible limit  Steady flow  Euler equations  Compressible flow  Full Euler flow  Homentropic flow  Compactness framework  Strong convergence  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system  
anewapriorierrorestimateofnonconformingfiniteelementmethods 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 5, 页码: 887
Authors:  Hu Jun;  Ma Rui;  Shi Zhongci
Favorite  |  View/Download:54/0  |  Submit date:2020/01/10
A new a priori error estimate of nonconforming finite element methods 期刊论文
SCIENCE CHINA-MATHEMATICS, 2014, 卷号: 57, 期号: 5, 页码: 887-902
Authors:  Hu Jun;  Ma Rui;  Shi ZhongCi
Favorite  |  View/Download:51/0  |  Submit date:2021/01/14
nonconforming finite element  consistency error  error estimate  
THE C-alpha REGULARITY OF WEAK SOLUTIONS OF ULTRAPARABOLIC EQUATIONS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2011, 卷号: 29, 期号: 3, 页码: 1261-1275
Authors:  Wang, Wendong;  Zhang, Liqun
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Hypoelliptic  ultraparabolic  C-alpha regularity  
THE HOLDER CONTINUITY OF A CLASS OF 3-DIMENSION ULTRAPARABOLIC EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 527-538
Authors:  Wang Wendong;  Zhang Liqun
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
hypoelliptic  ultraparabolic equations  Holder regularity  
A DOMAIN DECOMPOSITION METHOD WITH LAGRANGE MULTIPLIER BASED ON THE POINTWISE MATCHING CONDITION 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2009, 卷号: 6, 期号: 1, 页码: 147-160
Authors:  Sun, Dudu;  Hu, Qiya;  Shu, Shi
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
domain decomposition  nonmatching grids  pointwise matching  error estimate